# SDR AALA20020639

- Difficulty date: May 12, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N1425A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11408
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LIGHT MODULE)  DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH PROXIMITY POWER PACK INDICATED INOPERATIVE.  RESEATED EMERGENCY EXIT FLOOR PATH MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
